Sign in to follow this  
Followers 0
fruitgun

St John's Wort

2 posts in this topic

So my problems started in Novemebr and in December I started taking Valerian against my nervousness and I think it kind of helped. But I still had this "dark" feeling of loneliness and despair from my shroom trip appearing regularly. So in early January I thought I could try St John's Wort, so I got some pills with Valerian and St John's in it.

 And I think it actually helped. I still had some anxious thoughts but I felt kind of normal. However it had some side effects like heavy headaches, a feeling of tension on face and neck, pain in chest and stomach. But I could concentrate on movies, write my bachelor thesis etc.

The medicine made me feel kind of confident so I thought "well fuck these side effects", I quit taking this.

So I took my last St John's Wort on 12th January around 8 am. Then I felt kind of okay the rest of the day, but then around 8 pm I got a heavy anxiety attack, probably the heaviest in weeks.

And since then I feel like absolute shit, my symptoms have worsened a lot, I can barely sleep or eat. I feel worse then before I started the St John's.

So do you think these are withdrawal symptoms or did the St John's Wort have a negative long term effect on my health?

I mean I only took St John's a few days and on the same day I had that panic attack I took one like 12 hours before. So withdrawal does not seem so logical.

However these pills are low dosed, there is only 100 mg St John's and 50 mg Valerian in one pill. It is recommended to take four a day. So one pill in the morning is not much for one day.

I consider taking these St John's/ Valerian pills again but I am not sure if would have a positive or negative impact. I feel anxiety the whole day and often strong anxiety. So I am not even sure if this herbs would be strong enough anymore.

Maybe my situation just developed negatively independtly from the pills.

What do you think?

 

edit: I think it is probable that I got in a cycle because of this anxiety attack. Maybe taking only one pill for one day was really to low and then I drank too much caffeine and so I got into this anxiety attack. And now I think "oh fuck I am so sick and anxious", and this makes me more anxious.

Edited by fruitgun
0

Share this post


Link to post
Share on other sites

So I just thought "fuck it" and took one pill again.

I am not sure if it is better or worse. At first I thought my DP/ DR feelings get worse, but I think I also feel the antidepressing feature of it. 

Mostly I feel a bit like "heatened up" or electrified. but I need something more sedative I guess.

This pill is probably not the best choice in my current state, but I will see.

edit: I also have the impression that this raises my blood pressure. When I took it for several days, I always felt exhausted from running for a few seconds or taking a couple of stairs. 

 

edit2: So I was actually able to lie down in bed for quite a while without feeling like absolute shit. That is better than nothing I guess. But when I closed my eyes, I saw dreamlike sequences, I had weird thought patterns and I think one time a short auditory hallucination. So basically like always when I want to fall asleep.

Edited by fruitgun
0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0